# SDR DALA2017081506247

- Difficulty date: August 14, 2017
- Submitted: August 15, 2017
- Operation: Air carrier
- Aircraft: N383DN
- Make and model: Boeing 737832
- Aircraft serial: 30346
- Aircraft time: 57,216 hours, 22,553 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND AFT CARGO, STA 727F, S-25L, FRAME DENTED AND GOUGED. MAINTENANCE FABRICATED AND INSTALLED REPAIR IAW ER/A PRI 59866-14 REV 0 AND ERA 559866-14.
